liu.seSearch for publications in DiVA
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Multilinear pseudodifferential operators beyond Calderón–Zygmund theory
New Mexico State University, Las Cruces, NM, USA .
Linköping University, Department of Mathematics, Mathematics and Applied Mathematics. Linköping University, The Institute of Technology.ORCID iD: 0000-0002-8976-8299
Uppsala University, Sweden .
2014 (English)In: Journal of Mathematical Analysis and Applications, ISSN 0022-247X, E-ISSN 1096-0813, Vol. 414, no 1, 149-165 p.Article in journal (Refereed) Published
Abstract [en]

We consider two types of multilinear pseudodifferential operators. First, we prove the boundedness of multilinear pseudodifferential operators with symbols which are only measurable in the spatial variables in Lebesgue spaces. These results generalise earlier work of the present authors concerning linear pseudo-pseudodifferential operators. Secondly, we investigate the boundedness of bilinear pseudodifferential operators with symbols in the Hormander S-p,delta(m) classes. These results are new in the case p less than 1, that is, outwith the scope of multilinear Calderon-Zygmund theory.

Place, publisher, year, edition, pages
Elsevier, 2014. Vol. 414, no 1, 149-165 p.
Keyword [en]
Multilinear pseudodifferential operators; Hormander class symbols; Mixed norm estimates; Bilinear pseudodifferential operators
National Category
Mathematics
Identifiers
URN: urn:nbn:se:liu:diva-105892DOI: 10.1016/j.jmaa.2013.12.062ISI: 000332194700013Scopus ID: 2-s2.0-84893981279OAI: oai:DiVA.org:liu-105892DiVA: diva2:712126
Available from: 2014-04-14 Created: 2014-04-12 Last updated: 2017-12-05Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textScopus

Authority records BETA

Rule, David

Search in DiVA

By author/editor
Rule, David
By organisation
Mathematics and Applied MathematicsThe Institute of Technology
In the same journal
Journal of Mathematical Analysis and Applications
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 76 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf